Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Construction of Bell inequalities based on the CHSH structure
Authors: Liu, B.; Wang, J.; Li, M.; Shen, S.-Q.; Chen, D.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 4
Sequence Number of Article: 105
Document Type: Article
ID: 741410.0
Detection and measure of genuine tripartite entanglement with partial transposition and realignment of density matrices
Authors: Li, M.; Wang, J.; Shen, S.-Q.; Chen, Z.-H.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Scientific Reports
Volume: 7
Sequence Number of Article: 17274
Document Type: Article
ID: 741359.0
Estimation on geometric measure of quantum coherence
Authors: Zhang, H.-J.; Chen, B.; Li, M.; Fei, S.-M.; Long, G.-L.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Communications in Theoretical Physics
Volume: 67
Issue / Number: 2
Start Page: 166
End Page: 170
Document Type: Article
ID: 741453.0
Maximal violation of Bell inequalities under local filtering
Authors: Li, M.; Qin, H.; Wang, J.; Fei, S.-M.; Sun, C.-P.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Scientific Reports
Volume: 7
Sequence Number of Article: 46505
Document Type: Article
ID: 741404.0
Measure and detection of genuine multipartite entanglement for tripartite systems
Authors: Li, M.; Jia, L.; Wang, J.; Shen, S.-Q.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physical Review / A
Volume: 96
Issue / Number: 5
Sequence Number of Article: 052314
Document Type: Article
ID: 741364.0
Tight upper bound for the maximal quantum value of the Svetlichny operators
Authors: Li, M.; Shen, S.-Q.; Jing, N.-H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physical Review / A
Volume: 96
Issue / Number: 4
Sequence Number of Article: 042323
Document Type: Article
ID: 741519.0
Space Telescope and Optical Reverberation Mapping Project. VII. Understanding the ultraviolet anomaly in NGC 5548 with X-ray spectroscopy
Authors: Mathur, S.; Gupta, A.; Page, K.; Pogge, R. W.; Krongold, Y.; Goad, M. R.; Adams, S. M.; Anderson, M. D.; Arévalo, P.; Barth, A. J.; Bazhaw, C.; Beatty, T. G.; Bentz, M. C.; Bigley, A.; Bisogni, S.; Borman, G. A.; Boroson, T. A.; Bottorff, M. C.; Brandt, W. N.; Breeveld, A. A.; Brown, J. E.; Brown, J. S.; Cackett, E. M.; Canalizo, G.; Carini, M. T.; Clubb, K. I.; Comerford, J. M.; Coker, C. T.; Corsini, E. M.; Crenshaw, D. M.; Croft, S.; Croxall, K. V.; Dalla Bontà, E.; Deason, A. J.; Denney, K. D.; De Lorenzo-Cáceres, A.; De Rosa, G.; Dietrich, M.; Edelson, R.; Ely, J.; Eracleous, M.; Evans, P. A.; Fausnaugh, M. M.; Ferland, G. J.; Filippenko, A. V.; Flatland, K.; Fox, O. D.; Gates, E. L.; Gehrels, N.; Geier, S.; Gelbord, J. M.; Gorjian, V.; Greene, J. E.; Grier, C. J.; Grupe, D.; Hall, P. B.; Henderson, C. B.; Hicks, S.; Holmbeck, E.; Holoien, T.-S.; Horenstein, D.; Horne, K.; Hutchison, T.; Im, M.; Jensen, J. J.; Johnson, C. A.; Joner, M. D.; Jones, J.; Kaastra, J.; Kaspi, S.; Kelly, B. C.; Kelly, P. L.; Kennea, J. A.; Kim, M.; Kim, S.; Kim, S. C.; King, A.; Klimanov, S. A.; Kochanek, C. S.; Korista, K. T.; Kriss, G. A.; Lau, M. W.; Lee, J. C.; Leonard, D. C.; Li, M.; Lira, P.; Ma, Z.; MacInnis, F.; Manne-Nicholas, E. R.; Malkan, M. A.; Mauerhan, J. C.; McGurk, R.; McHardy, I. M.; Montouri, C.; Morelli, L.; Mosquera, A.; Mudd, D.; Muller-Sanchez, F.; Musso, R.; Nazarov, S. V.; Netzer, H.; Nguyen, M. L.; Norris, R. P.; Nousek, J. A.; Ochner, P.; Okhmat, D. N.; Ou-Yang, B.; Pancoast, A.; Papadakis, I.; Parks, J. R.; Pei, L.; Peterson, B. M.; Pizzella, A.; Poleski, R.; Pott, J. -. U.; Rafter, S. E.; Rix, H. -. W.; Runnoe, J.; Saylor, D. A.; Schimoia, J. S.; Schnülle, K.; Sergeev, S. G.; Shappee, B. J.; Shivvers, I.; Siegel, M.; Simonian, G. V.; Siviero, A.; Skielboe, A.; Somers, G.; Spencer, M.; Starkey, D.; Stevens, D. J.; Sung, H. -. I.; Tayar, J.; Tejos, N.; Turner, C. S.; Uttley, P.; Van Saders, J.; Vestergaard, M.; Vican, L.; Villanueva, S.; Villforth, C.; Weiss, Y.; Woo, J. -. H.; Yan, H.; Young, S.; Yuk, H.; Zheng, W.; Zhu, W.; Zu, Y.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: The Astrophysical Journal
Volume: 846
Issue / Number: 1
Start Page: id. 55 (9 pp)
Document Type: Article
ID: 742558.0
Bounds on multipartite concurrence and tangle
Authors: Wang, J.; Li, M.; Li, H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Quantum Information Processing
Volume: 15
Issue / Number: 10
Start Page: 4211
End Page: 4218
Document Type: Article
ID: 729068.0
Improved separability criteria based on Bloch representation of density matrices
Authors: Shen, S.-Q.; Yu, J.; Li, M.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Scientific Reports
Volume: 6
Sequence Number of Article: 28850
Document Type: Article
ID: 729079.0
Oriented shadowing property and Omega-stability for vector fields
Authors: Gan, S.; Li, M.; Tikhomirov, S.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Dynamics and Differential Equations
Volume: 28
Issue / Number: 1
Start Page: 225
End Page: 237
Document Type: Article
ID: 729177.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.